# SDR SIMA2454

- Difficulty date: September 1, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Aircraft time: 18,153 hours, 17,673 cycles
- Engine: Ge CT79B
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: CDT1666
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

SBA - FLT 3071 - CREW LOST ALL POWER LEVER CONTROL OF RT ENGINE DURING CRUISE.  9-8-00:  REMOVED AND REPLACED RIGHT ENGINE DECU IAW AMM 74-00-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
